# SDR DALA2024111911035

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 92,856 hours, 41,930 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3243 DISC: PASSENGER OXYGEN STORAGE - GALLEY MODULES, OXYGEN MASKS DEPLOYED IN AFT GALLEY. C/A: FWD TO MEL 35-21-01D,PLACS INSTALLED,MCC NOTIFIED,C/W M PROC. REMOVED AND REPLACED 2L GALLEY EMERGENCY OXYGEN MODULE IAW A320 AMM REF 35-21-41. PLACARD REMOVED. MC NOTIFIED. (LP: 6570942)
